Trace inequalities for completely monotone functions and Bernstein functions. / Audenaert, Koenraad M.R.

In: Linear Algebra and Its Applications, Vol. 437, No. 2, 15.07.2012, p. 601-611.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)601-611
JournalLinear Algebra and Its Applications
Volume437
Issue number2
Early online date14 Sep 2011
DOIs
Publication statusPublished - 15 Jul 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4556519